# SDR N6WA2025072302

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N576GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10261
- Aircraft time: 31,666 hours, 24,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERG. EXIT LIGHTS ARE INOP AT LH AFT, RH MID, AND RH AFT.   REMOVED AND REPLACED NR 2 AND 3 EPSU'S IAW CRJ AMM 33-51-17. ALL CHECK GOOD.
